Advertisement -- Learn more about ads on this site.


    JUSTLLAMA   31,689
SparkPoints
30,000-39,999 SparkPoints
 
 
Salt & Swollen Legs

Wednesday, February 06, 2013

A few days ago I posted how I had gained five pounds over less than a week. Last night when I took my socks off, I had HUGE dents in my ankles. I am now 99% positive this most recent gain is, in fact, fluid retention. I'm not sure why I'm suddenly retaining, but at least I have some idea as to what is going on. I have been SO incredibly frustrated with the scale because of this gain.

Plan now is to watch my sodium intake and drink plenty of water.

Onward!

(To update a bit, I take meds for high blood pressure, including HCTZ. I'm not always as good as I should be about taking my meds, so it's very possible that's contributing to this.)
SHARE
  Member Comments About This Blog Post:

ALEXSGIRL1 2/6/2013 6:05PM

    I agree with everyone if this doen't go away very soon see a doctor it could be heart related and go right away if you have any weird symptoms , dizzy tired, cant sleep headache etc. please go from the lady with a pacemaker . hugs

Report Inappropriate Comment
KARENLEIGH32 2/6/2013 12:50PM

    Take your meds as prescribed by your doctor, your life may depend on it! And your scales!

Report Inappropriate Comment
MICKEYH 2/6/2013 9:27AM

    Hope your fluid retention will stop soon. Please, take care. emoticon

Report Inappropriate Comment
BECKYLIVES 2/6/2013 9:12AM

    Hopefully it's just sodium. I don't want to be Negative Nellie, but watch this carefully. It could have some other reason entirely.

I hope it's just sodium intake! emoticon

Becky

Report Inappropriate Comment
GATORADE71 2/6/2013 9:10AM

    I agree you might want to see a doctor. I have issues with swelling in my legs. I always have a indentation from where I have on my socks. I suffer with hypertension and I'm on several medications to control it. I take a water pill to help reduce some swelling and water retention.

Be encouraged this too shall pass.

Report Inappropriate Comment
RLLRKAT 2/6/2013 8:59AM

    Don't know if it's an option but your cycles will do that to you too.

emoticon

Report Inappropriate Comment
SLIMMERJESSE 2/6/2013 8:52AM

    Salt is a tough one for me.

Report Inappropriate Comment
KITT52 2/6/2013 8:49AM

    you might also see your doctor.....there could be a medical reason besides sodium...
and of course there are medications for this too

have a healthy day

Report Inappropriate Comment
SHAKESALOT 2/6/2013 8:43AM

    emoticon emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by JUSTLLAMA